Header

UZH-Logo

Maintenance Infos

A cusp closing theorem


Schroeder, V (1989). A cusp closing theorem. Proceedings of the American Mathematical Society, 106(3):797-802.

Statistics

Citations

17 citations in Web of Science®
15 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:American Mathematical Society
ISSN:0002-9939
Publisher DOI:https://doi.org/10.2307/2047438

Download

Full text not available from this repository.
View at publisher